Good filtrations and decomposition rules for representations with standard monomial theory.

Peter Littelmann

Journal für die reine und angewandte Mathematik (1992)

  • Volume: 433, page 161-180
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Littelmann, Peter. "Good filtrations and decomposition rules for representations with standard monomial theory.." Journal für die reine und angewandte Mathematik 433 (1992): 161-180. <http://eudml.org/doc/153475>.

@article{Littelmann1992,
author = {Littelmann, Peter},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {semisimple algebraic group; good filtration; module of global sections; dominant -character; tensor product; generalized Littlewood-Richardson rule; multiplicities; monomials; simple groups},
pages = {161-180},
title = {Good filtrations and decomposition rules for representations with standard monomial theory.},
url = {http://eudml.org/doc/153475},
volume = {433},
year = {1992},
}

TY - JOUR
AU - Littelmann, Peter
TI - Good filtrations and decomposition rules for representations with standard monomial theory.
JO - Journal für die reine und angewandte Mathematik
PY - 1992
VL - 433
SP - 161
EP - 180
KW - semisimple algebraic group; good filtration; module of global sections; dominant -character; tensor product; generalized Littlewood-Richardson rule; multiplicities; monomials; simple groups
UR - http://eudml.org/doc/153475
ER -

NotesEmbed ?

top

You must be logged in to post comments.